Follow
Frantisek Matus
Frantisek Matus
Senior Researcher
Verified email at utia.cas.cz - Homepage
Title
Cited by
Cited by
Year
Image representation via a finite Radon transform
F Matus, J Flusser
IEEE Transactions on Pattern Analysis and Machine Intelligence 15 (10), 996-1006, 1993
2941993
Infinitely many information inequalities
F Matus
2007 IEEE International Symposium on Information Theory, 41-44, 2007
2402007
Information projections revisited
I Csiszár, F Matus
IEEE Transactions on Information Theory 49 (6), 1474-1490, 2003
2182003
Conditional independences among four random variables I
F Matúš, M Studený
Combinatorics, Probability and Computing 4 (3), 269-278, 1995
1131995
Matroid representations by partitions
F Matúš
Discrete Mathematics 203 (1-3), 169-194, 1999
941999
PROBABILISTIC CONDITIONAL INDEPENDENCE STRUCTURES AND MATROID THEORY: BACKGROUND1
F Matúš
International Journal Of General System 22 (2), 185-196, 1993
661993
On Gaussian conditional independence structures
R Lněnička, F Matúš
Kybernetika 43 (3), 327-342, 2007
632007
Closures of exponential families
I Csiszár, F Matúš
Annals of probability, 582-600, 2005
572005
Adhesivity of polymatroids
F Matúš
Discrete Mathematics 307 (21), 2464-2477, 2007
562007
On equivalence of Markov properties over undirected graphs
F Matúš
Journal of Applied Probability 29 (3), 745-749, 1992
541992
Ascending and descending conditional independence relations
F Matúš
Transactions of the 11th Prague Conference on Information Theory, 189-200, 1992
541992
The quantum entropy cone of stabiliser states
N Linden, F Matúš, MB Ruskai, A Winter
arXiv preprint arXiv:1302.5453, 2013
482013
Entropy region and convolution
F Matúš, L Csirmaz
IEEE Transactions on Information Theory 62 (11), 6007-6018, 2016
462016
On maximization of the information divergence from an exponential family
F Matúš, N Ay
442003
Generalized minimizers of convex integral functionals, Bregman distance, Pythagorean identities
I Csiszár, F Matúš
arXiv preprint arXiv:1202.0666, 2012
382012
Generalized maximum likelihood estimates for exponential families
I Csiszár, F Matúš
Probability Theory and Related Fields 141 (1), 213-246, 2008
382008
Piecewise linear conditional information inequality
F Matús
IEEE Transactions on Information Theory 52 (1), 236-238, 2005
362005
Conditional independence structures examined via minors
F Matúš
Annals of Mathematics and Artificial Intelligence 21, 99-30, 1997
361997
Abstract functional dependency structures
F Matúš
Theoretical Computer Science 81 (1), 117-126, 1991
311991
Convex cores of measures on R d
I Csiszár, F Matúš
Studia Scientiarum Mathematicarum Hungarica 38 (1-4), 177-190, 2001
252001
The system can't perform the operation now. Try again later.
Articles 1–20